IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reliability evaluation for distributed computing networks with imperfect nodes

Author(s): Wei-Jenn Ke ; Sheng-De Wang
Sponsor(s): IEEE Reliability Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1997
Volume: 46
Page Count: 8
Page(s): 342 - 349
ISSN (Paper): 0018-9529
ISSN (Online): 1558-1721
DOI: 10.1109/24.664005
Regular:

This paper examines two compensating methods that: (1) account for imperfect nodes, and (2) can be embedded in most symbolic network reliability algorithms that presume perfect nodes. The Aggarwal... View More

Advertisement